# SDR CALA2025120211628

- Difficulty date: December 1, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 74,862 hours, 32,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1757
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU EXT LOAD EMER L FAULT FOUND ON EMERGENCY LIGHT BITE TEST. TESTED ALL EXTERNAL LIGHTS ON LH SIDE OF AIRPLANE. OVERWING EMERGENCY LIGHTS & LH OVERWING SLIDE (REF LP 7135969 FOR REMOVAL). ALL LIGHTS TESTED OK. REMOVED AND REPLACED EPSU POWER SUPPLY UNIT IAW AMM 33-51-38/401. OPS CHECK OK.
